Alert archive / Wisconsin / River Flood Warnings in 2008
River Flood Warning 64, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Jun 5, 2008, 6:55 PM CDT for Green County, Rock County, Wisconsin. It took effect at Jun 5, 2008, 9:15 PM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2008, 6:55 PM CDT (23:55 UTC)
- In effect from
- Jun 5, 2008, 9:15 PM CDT
- Expired
- Jun 6, 2008, 8:45 AM CDT
- In force
- 12 hr
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Minor
Counties Green County, WI, Rock County, WI
The radar
The Milwaukee radar (KMKX), 72 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sugar River at Brodhead (BROW3).
- Action stage
- 4.5 ft
- Minor stage
- 5 ft
- Moderate stage
- 8 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05436500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KMKX 052355 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 655 PM CDT THU JUN 05 2008 ...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES WIC045-105-060555- /O.NEW.KMKX.FL.W.0064.080606T0215Z-080606T2220Z/ /BROW3.1.ER.080606T0215Z.080606T0600Z.080606T1620Z.NO/ 655 PM CDT THU JUN 05 2008 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLOOD WARNING FOR THE SUGAR RIVER AT BRODHEAD * FROM THIS EVENING UNTIL FRIDAY AFTERNOON. * AT 0615 PM THURSDAY...THE STAGE WAS 4.57 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 5.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 5.5 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE MORNING. * AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES DOWNSTREAM IN AVON TOWNSHIP IN ROCK COUNTY. IN THE AVON BOTTOMS AREA OF ROCK COUNTY...SOME MINOR FLOODING DEVELOPS IN SUGAR RIVER PARK... INCLUDING THE BOAT RAMP. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME FRI SAT SUN MON BRODHEAD 5.0 4.5 4.57 06 PM 06/05 5.3 3.7 3.3 3.1 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BRODHEAD 4.57 06 PM 06/05 2.42 5.50 01 AM 06/06 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (BROW3) PREDICTED 6-HOUR RAINFALL AMOUNTS BRODHEAD: 7 AM-1 PM 0.45 BRODHEAD: 1 PM-7 PM 0.00 BRODHEAD: 7 PM-1 AM 0.00 BRODHEAD: 1 AM-7 AM 0.02 $$ CLF
3 follow-up statements
000 WGUS83 KMKX 060219 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 919 PM CDT THU JUN 05 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES WIC045-105-060819- /O.EXT.KMKX.FL.W.0064.000000T0000Z-080607T1109Z/ /BROW3.1.ER.080606T0102Z.080606T1200Z.080607T0509Z.NO/ 919 PM CDT THU JUN 05 2008 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE SUGAR RIVER AT BRODHEAD. * UNTIL SATURDAY MORNING. * AT 0815 PM THURSDAY THE STAGE WAS 5.05 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 5.0 FEET. * AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES DOWNSTREAM IN AVON TOWNSHIP IN ROCK COUNTY. IN THE AVON BOTTOMS AREA OF ROCK COUNTY...SOME MINOR FLOODING DEVELOPS IN SUGAR RIVER PARK... INCLUDING THE BOAT RAMP. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME BRODHEAD 5.0 4.5 5.05 08 PM 06/05 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BRODHEAD 5.05 08 PM 06/05 2.91 5.69 07 AM 06/06 ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITES... (BROW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BRODHEAD: 7 PM-1 AM 0.00 BRODHEAD: 1 AM-7 AM 0.02 BRODHEAD: 7 AM-1 PM 0.06 BRODHEAD: 1 PM-7 PM 0.05 CLF
000 WGUS83 KMKX 061109 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 609 AM CDT FRI JUN 06 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES WIC045-105-061709- /O.EXT.KMKX.FL.W.0064.000000T0000Z-080606T1839Z/ /BROW3.1.ER.080606T0102Z.080606T0545Z.080606T1239Z.NO/ 609 AM CDT FRI JUN 06 2008 ...FLOOD WARNING IN EFFECT UNTIL THIS AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE SUGAR RIVER AT BRODHEAD. * UNTIL THIS AFTERNOON. * AT 0515 AM FRIDAY THE STAGE WAS 5.10 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 5.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS MORNING. * AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES DOWNSTREAM IN AVON TOWNSHIP IN ROCK COUNTY. IN THE AVON BOTTOMS AREA OF ROCK COUNTY...SOME MINOR FLOODING DEVELOPS IN SUGAR RIVER PARK... INCLUDING THE BOAT RAMP. $$ BORGHOFF && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME SAT SUN MON TUE BRODHEAD 5.0 4.5 5.10 05 AM 06/06 3.9 3.2 2.7 2.2 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BRODHEAD 5.34 01 AM 06/06 2.98 5.04 07 AM 06/06 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (BROW3) PREDICTED 6-HOUR RAINFALL AMOUNTS BRODHEAD: 7 AM-1 PM 0.09 BRODHEAD: 1 PM-7 PM 0.00 BRODHEAD: 7 PM-1 AM 0.00 BRODHEAD: 1 AM-7 AM 0.00
000 WGUS83 KMKX 061345 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 845 AM CDT FRI JUN 06 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WISCONSIN... SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES WIC045-105-061415- /O.CAN.KMKX.FL.W.0064.000000T0000Z-080606T1839Z/ /BROW3.1.ER.080606T0102Z.080606T0545Z.080606T1130Z.NO/ 845 AM CDT FRI JUN 06 2008 THE FLOOD WARNING IS CANCELLED FOR THE SUGAR RIVER AT BRODHEAD. * AT 0815 AM FRIDAY THE STAGE WAS 4.86 FEET. * NO FLOODING IS CURRENTLY FORECAST. * FLOOD STAGE IS 5.0 FEET. * AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES DOWNSTREAM IN AVON TOWNSHIP IN ROCK COUNTY. IN THE AVON BOTTOMS AREA OF ROCK COUNTY...SOME MINOR FLOODING DEVELOPS IN SUGAR RIVER PARK... INCLUDING THE BOAT RAMP. $$ BORGHOFF && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME SAT SUN MON TUE BRODHEAD 5.0 4.5 4.86 08 AM 06/06 4.0 3.9 3.6 3.0 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BRODHEAD 5.34 01 AM 06/06 2.33 4.50 01 PM 06/06 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (BROW3) PREDICTED 6-HOUR RAINFALL AMOUNTS BRODHEAD: 7 AM-1 PM 0.12 BRODHEAD: 1 PM-7 PM 0.00 BRODHEAD: 7 PM-1 AM 0.00 BRODHEAD: 1 AM-7 AM 0.00
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Jun 5, 2:55 PM CDT, 4 hours earlier.
Area forecast discussion, Jun 5, 2:55 PM CDT, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 255 PM CDT THU JUN 5 2008 .DISCUSSION...FORECAST FOCUS ON PROLONGED WET AND UNSETTLED PERIOD FOR THE NEXT SEVERAL DAYS. .TONIGHT...SFC WRM FNT INTO THE CWA NOW AND EXPECT IT TO MAKE IT NORTH THRU WRN CWA FIRST WITH LAKESHORE AREAS LAST TO SEE THE WARM FROPA. H8 LLJ CRANKS UP TO OVER 50KTS DURG THE NIGHT AND DYNAMICS DO INCREASE...ESP INTO THE WRN CWA LATER IN THE NIGHT. BEST POPS WILL BE IN WRN AND NRN PTN OF THE CWA TNGT...CLOSER TO NWD ADVANCING WRM FNT AND APPCH UPPER DYNAMICS FROM THE WEST. .SHORT TERM...FRIDAY...SEVERE POTENTIAL FRIDAY WILL BE A CLASSIC BATTLE BETWEEN THE MID LEVEL CAP TEMPERATURE AND VERY MOIST AND UNSTABLE AIRMASS AS A FRONT PASSES ACROSS CWA. GUIDANCE AND PROGS PAINTING A MIXED BAG OF SOLUTIONS WHICH AFFECTS CONFIDENCE FOR SEVERE WEATHER FRIDAY. CURRENT 700 MILLIBAR TEMPERATURE CAP TEMPERATURES OF +10C TO +13C OVER CWA A LITTLE STRONGER THAN NGM/GFS PROGS. BY FRIDAY MORNING PROGS VIRTUALLY WIPE OUT THE MID LEVEL CAP AS 700 MILLIBAR TEMPERATURES DROP TO +6C TO +8C AND ONLY RISE A BIT DURING THE DAYTIME...DESPITE INDICATION OF A SIGNIFICANT DRY PUNCH ASSOCIATED WITH A DEEPENING SURFACE SYSTEM WHICH PASSES TO THE NORTHWEST OF THE CWA. MEANWHILE SURFACE AIRMASS DESTABILIZES RAPIDLY ESPECIALLY IN THE AFTERNOON AS INITIALLY HIGH VALUES OF CIN DECREASES WITH TIME. OVERALL STILL FEEL CONVECTION WILL DEVELOP MAINLY IN THE AFTERNOON HOURS WITH THE BEST AREA FOR FOCUSED SEVERE POTENTIAL OVER THE EASTERN PORTIONS OF THE CWA. HOWEVER WITH THE POSSIBILITY THAT THE MID LEVEL CAP MAY NOT TOTALLY DISAPPEAR AND THE PRESENCE OF THE DRY PUNCH OVER THE REGION HAVE OPTED TO REDUCE CONVECTION TO A CHANCY CATEGORY. .LONG TERM...SATURDAY THROUGH THURSDAY...OVERALL WEATHER PATTERN BY MIDDLE AND EXTENDED PROGS IS TO MAINTAIN A SOUTHWEST UPPER AIR AIR FLOW FOR THE MAJORITY OF NEXT SEVERAL DAYS. THIS PATTERN WILL INSURE SEVERAL PERIODS OF CONVECTION DURING THIS TIME PERIOD. IN ADDITION AMPLE LOW LEVEL MOISTURE...WITH PRECIPITABLE WATER VALUES OFTEN BETWEEN 1 AND 2 INCHES...WILL BE OMNIPRESENT DUE TO RECENT RAINFALL AND CONTINUED MOISTURE FEED FROM THE GULF OF MEXICO. WILL NEED TO WATCH FOR POSITION OF DECENT BOUNDARIES INTO NEXT WEEK THAT MAKE ACT AS FOCUS FOR HEAVY RAINFALL. STAYED CLOSE TO GUIDANCE PERIOD OF WARM TEMPERATURES DUE TO UNCERTAINTY OF TIMING OF PRECIPITATION. && .AVIATION...MVFR CIGS WIDESPREAD ACRS THE CWA. THIS MOISTURE POOLED JUST AHEAD OF THE WRM FNT IS PROGGD TO DECREASE INTO THE EVENING HOURS WITH WRM FNT PASSAGE. SO HAVE TRIED TO SCATTER OUT THE CIGS THIS EVENING. PLENTY OF BKN DIURNAL MVFR CU SOUTH OF THE FRONT IN THE WARM AND JUICY AIRMASS. BIG STORY TOMORROW MORNING WILL BE THE RAMP UP OF SSW WINDS ONCE MIXING KICKS IN. WINDS WILL BE STRONG INTO THE AFTN HRS AS WELL. POTENTIAL FOR SIGGY CONVECTION COMES TOMORROW AFTN AND EVE. && .MARINE...WITH FRONT STRUGGLING TO MOVE NORTH UP THE LAKE...WILL KEEP FOG MENTION GOING INTO THE EVENING HOURS. CONFIDENCE IN WARM FROPA UP THE LAKE LOW...HOWEVER PRESSURE GRADIENT PROGGD TO TIGHTEN UP LATER TNGT...SO FRONT MAY GET A BOOST AND ALREADY A GOOD PUSH ONGOING OVER ADJACENT AREAS. WITH THAT...SCA WINDS MAY BE REACHED LATER TNGT. IMPRESSIVE WINDS FOR FRIDAY. LOW LEVEL INVERSION MAY KEEP SOME OF THE REAL SIGGY GUSTS AT BAY...BUT STILL EXPECT ENUF MIXING TO GET TO SMALL CRAFT LEVELS. WILL THUS GO WITH SMALL CRAFT ADVISORY FOR LATER TONIGHT THROUGH FRIDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY FROM 1 AM TO 7 PM CDT FRIDAY FOR LMZ643>646. && SHORT/LONG TERM...17 AVIATION/MARINE...10
Hazardous weather outlook, Jun 5, 3:35 PM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 335 PM CDT THU JUN 5 2008 WIZ046-047-051-052-056>060-062>072-061200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 335 PM CDT THU JUN 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FRIDAY AFTERNOON INTO FRIDAY EVENING...MAINLY FROM MADISON TO MILWAUKEE AND AREAS SOUTH. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS...LARGE HAIL AND TORNADOES. THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS THE REST OF SOUTHERN WISCONSIN. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER SATURDAY INTO SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FRIDAY AFTERNOON AND EVENING. LMZ643>646-061200- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 335 PM CDT THU JUN 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT. AREAS OF FOG ARE POSSIBLE ESPECIALLY NORTH OF PORT WASHINGTON. A SMALL CRAFT ADVISORY GOES INTO EFFECT AT 1 AM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FRIDAY DUE TO GUSTY SOUTHWEST WINDS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY INTO FRIDAY EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER SATURDAY INTO SATURDAY EVENING. COLLAR WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jun 5, 4:06 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
406 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM HAIL MILTON 42.78N 88.95W
06/05/2008 E1.00 INCH ROCK WI NWS EMPLOYEE
QUARTER SIZE HAIL COVERING THE GROUND.
&&
LAMERSLocal storm report, Jun 5, 4:35 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
435 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM TSTM WND DMG DELAVAN 42.63N 88.63W
06/05/2008 WALWORTH WI TRAINED SPOTTER
A FEW TREES AND BRANCHES DOWN AROUND THE DELAVAN AREA.
TIME ESTIMATED.
&&
LAMERSLocal storm report, Jun 5, 4:39 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
439 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 AM LIGHTNING WHITEWATER 42.83N 88.74W
06/05/2008 WALWORTH WI LAW ENFORCEMENT
LIGHTNING CAUSED A HOUSE FIRE IN WHITEWATER.
&&
LAMERSLocal storm report, Jun 5, 4:47 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
447 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM HAIL 2 S FORT ATKINSON 42.90N 88.84W
06/05/2008 E0.88 INCH JEFFERSON WI EMERGENCY MNGR
IN THE VICINITY OF HACKBARTH ROAD ON THE SOUTH SIDE OF
FORT ATKINSON. TIME IS ESTIMATED.
&&
LAMERSLocal storm report, Jun 5, 5:01 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
501 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 AM HEAVY RAIN 3 NW BELMONT 42.77N 90.37W
06/05/2008 M0.98 INCH LAFAYETTE WI TRAINED SPOTTER
0508 AM HEAVY RAIN 1 SE VERONA 42.98N 89.52W
06/05/2008 M0.91 INCH DANE WI TRAINED SPOTTER
0600 AM TSTM WND DMG JANESVILLE 42.68N 89.02W
06/05/2008 ROCK WI LAW ENFORCEMENT
TREE AND POWERLINE DAMAGE REPORTED ACROSS MANY PORTIONS
OF THE COUNTY. HARMONY...ROCK...CENTER...JOHNSTOWN...
PLYMOUTH...MILTON...AND WHITEHEAD TOWNSHIPS REPORTED TREE
DAMAGE. POWERLINES WERE ALSO DOWN IN THE CITIES OF
JANESVILLE AND BELOIT. LAW ENFORCEMENT BEGAN TO RECEIVE
REPORTS OF TREE DAMAGE AROUND 6 AM IN NORTHWEST PORTIONS
OF THE COUNTY...GRADUALLY SPREADING SOUTHEAST WITH TIME.
0601 AM HAIL 6 ESE STOUGHTON 42.89N 89.11W
06/05/2008 M0.75 INCH DANE WI TRAINED SPOTTER
0610 AM HAIL MILTON 42.78N 88.95W
06/05/2008 E1.00 INCH ROCK WI NWS EMPLOYEE
QUARTER SIZE HAIL COVERING THE GROUND.
0620 AM HAIL 2 S FORT ATKINSON 42.90N 88.84W
06/05/2008 E0.88 INCH JEFFERSON WI EMERGENCY MNGR
IN THE VICINITY OF HACKBARTH ROAD ON THE SOUTH SIDE OF
FORT ATKINSON. TIME IS ESTIMATED.
0633 AM TSTM WND GST 6 NW DELAVAN 42.66N 88.70W
06/05/2008 M60.00 MPH WALWORTH WI AMATEUR RADIO
PEA SIZE HAIL.
0635 AM TSTM WND DMG DELAVAN 42.63N 88.63W
06/05/2008 WALWORTH WI TRAINED SPOTTER
A FEW TREES AND BRANCHES DOWN AROUND THE DELAVAN AREA.
TIME ESTIMATED.
0639 AM LIGHTNING WHITEWATER 42.83N 88.74W
06/05/2008 WALWORTH WI LAW ENFORCEMENT
LIGHTNING CAUSED A HOUSE FIRE IN WHITEWATER.
0645 AM HAIL ELKHORN 42.67N 88.54W
06/05/2008 M0.50 INCH WALWORTH WI TRAINED SPOTTER
0702 AM HAIL WATERFORD 42.76N 88.22W
06/05/2008 M0.25 INCH RACINE WI TRAINED SPOTTER
0715 AM HEAVY RAIN SHEBOYGAN 43.75N 87.72W
06/05/2008 M2.41 INCH SHEBOYGAN WI TRAINED SPOTTER
MEASURED ON THE SOUTHWEST SIDE OF THE CITY.
0800 AM HEAVY RAIN BELOIT 42.52N 89.02W
06/05/2008 U0.00 INCH ROCK WI LAW ENFORCEMENT
VERY HEAVY RAIN FROM A LINE OF STORMS CAUSED SOME
STANDING WATER TO FORM IN THE CITY OF BELOIT. THE HEAVY
RAIN ALSO CAUSED A SINKHOLE TO FORM AROUND A SEWER.
0850 AM HEAVY RAIN KENOSHA 42.58N 87.82W
06/05/2008 E1.00 INCH KENOSHA WI LAW ENFORCEMENT
MINOR URBAN FLOODING OF SOME ROADS IN CITY OF KENOSHA.
0850 AM TSTM WND DMG 5 SE PADDOCK LAKE 42.52N 88.03W
06/05/2008 KENOSHA WI LAW ENFORCEMENT
BROKEN BRANCHES PULLING POWER LINES DOWN NEAR THE
INTERSECTION OF COUNTY HIGHWAYS D AND C.
0850 AM TSTM WND DMG 5 SW PLEASANT PRAIRIE 42.50N 88.00W
06/05/2008 KENOSHA WI LAW ENFORCEMENT
BRANCHES PULLING POWER LINES DOWN NEAR THE INTERSECTION
OF COUNTY HIGHWAYS V AND MB.
0920 AM LIGHTNING 3 NE BELOIT 42.55N 88.98W
06/05/2008 ROCK WI LAW ENFORCEMENT
LIGHTNING STRUCK A HOUSE AND CAUSED IT TO IGNITE ON EAST
RIDGE ROAD. LAW ENFORCEMENT NOTED ONE COULD SEE THE TRAIL
THE STRIKE TOOK AWAY FROM THE HOUSE IN THE GROUND.
1003 AM HEAVY RAIN OCONOMOWOC 43.11N 88.50W
06/05/2008 M2.20 INCH WAUKESHA WI TRAINED SPOTTER
DOWNTOWN.
1132 AM HEAVY RAIN MERTON 43.14N 88.31W
06/05/2008 M1.77 INCH WAUKESHA WI NWS EMPLOYEE
STORM TOTAL SINCE THIS MORNING.
&&
SUMMARY RESENT FOR NEW REPORTS
LAMERSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 5:20 AM CDT | Severe Thunderstorm Warning | MKX | Dane | 25 min |
| Jun 5, 5:41 AM CDT | Severe Thunderstorm Warning | MKX | Dane | 27 min |
| Jun 5, 5:54 AM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 51 min |
| Jun 5, 6:11 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Walworth, Waukesha | 64 min |
| Jun 5, 6:25 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 50 min |
| Jun 5, 6:27 AM CDT | Areal Flood Advisory | MKX | Columbia, Dane, Iowa, Sauk | 3 hr |
| Jun 5, 6:36 AM CDT | Special Marine Warning | MKX | 114 min | |
| Jun 5, 7:42 AM CDT | Areal Flood Advisory | MKX | Kenosha, Milwaukee, Racine, Walworth, Waukesha | 4 hr |
| Jun 5, 8:09 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Walworth | 42 min |
| Jun 5, 8:11 AM CDT | Special Marine Warning | MKX | 94 min |
Nearby
River Flood Warnings in Wisconsin, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.